Fotograaf: M. Onderwater

dhr. A. (Alexandr) Popolitov MSc

  • Faculteit der Natuurwetenschappen, Wiskunde en Informatica
    Korteweg-de Vries Instituut
  • Bezoekadres
    Science Park 107
    Science Park 107  Amsterdam
  • Postadres:
    Postbus  94248
    1090 GE  Amsterdam


  • Lewanski, D., Popolitov, A., Shadrin, S., & Zvonkine, D. (2017). Chiodo formulas for the r-th roots and topological recursion. Letters in Mathematical Physics, 107(5), 901-919. DOI: 10.1007/s11005-016-0928-5 [details]
  • Dunin-Barkowski, P., Mulase, M., Norbury, P., Popolitov, A., & Shadrin, S. (2017). Quantum spectral curve for the Gromov-Witten theory of the complex projective line. Journal für die reine und angewandte Mathematik, 2017(726), 267-289. DOI: 10.1515/crelle-2014-0097 [details]


  • Dunin-Barkowski, P., Lewanski, D., Popolitov, A., & Shadrin, S. (2015). Polynomiality of orbifold Hurwitz numbers, spectral curve, and a new proof of the Johnson-Pandharipande-Tseng formula. Journal of the London Mathematical Society-Second Series, 92(3), 547-565. DOI: 10.1112/jlms/jdv047 [details]


  • Popolitov, A. (2017). Cohomological field theories and global spectral curves [details] [PDF]
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library or the Pure staff of your faculty / institute. Log in to Pure to edit your publications.
  • Geen nevenwerkzaamheden

contactgegevens bewerken bewerk tabbladen